# SDR AWXA200301314

- Difficulty date: October 2, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 51,832 hours, 36,947 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Part number: 65175823
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK A .5 INCH CRACK WAS FOUND ON BS 178 BULKHEAD VERTICAL BEAM (WEB) AT LBL 17.1, WL 230.  MAINTENANCE TRIMMED OUT CRACK BS 178 BULKHEAD VERTICAL WEB AT LBL 17.1, WL 230; PERFORMED HFEC INSPECTION OF CUTOUT TO VERIFY NO CRACKS EXIST; FABRICATED AND INSTALLED BEAM REPAIR PARTS IAW B737-300 SRM 53-10-08 FIG 212 PG 288K-288X.
